# SDR CALA2015112000935

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 48,799 hours, 17,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A55186
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM HAS CORROSION ON & AROUND FASTENER HOLES, LOCATED AT STATION 887 & RBL 24.75.  INSTALLED REPAIR RES 2009527-14 & ECRA 5310-06654, SEE STEPS BELOW.
